# SDR DXTA2009111603859

- Difficulty date: November 15, 2009
- Submitted: December 4, 2009
- Operation: Air carrier
- Aircraft: N683QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605643
- Aircraft time: 2,948 hours, 2,244 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Locked
- Location: Right Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

AFTER LANDING, DURING TAXI INTO THE RAMP, THE RT BRAKE LOCKED UP 3 SEPARATE TIME WITH LITTLE OR NO PRESSURE ON THE RT PEDAL. JERKED ACFT TO THE RT.  TAXIED AIRCRAFT FOR 20 MINUTES & COULD NOT DUPLICATE DISCREPANCY - PER REQUEST BLED BRAKES & RE TAXIED AIRCRAFT. BRAKES OPS CHECK GOOD AT THIS TIME. ALL WORK DONE IAW CE560XL M/M CHP 32-44-00
